A note on optimal probability lower bounds for centered random variables

Volume 113 / 2008

Mark Veraar Colloquium Mathematicum 113 (2008), 231-240 MSC: Primary 60E15. DOI: 10.4064/cm113-2-5

Abstract

We obtain lower bounds for ${\mathbb P}(\xi\geq 0)$ and ${\mathbb P}({\xi> 0})$ under assumptions on the moments of a centered random variable $\xi$. The estimates obtained are shown to be optimal and improve results from the literature. They are then applied to obtain probability lower bounds for second order Rademacher chaos.

Authors

  • Mark VeraarInstitut für Analysis
    Universität Karlsruhe (TH)
    D-76128 Karlsruhe, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image